MAUDE Adverse Event Report: ARTHREX, INC. KINGFIR SUTR RETRVR /TISS GRSPR W/WB; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KINGFIR SUTR RETRVR /TISS GRSPR W/WB; MANUAL INSTR, GENERAL SURGICAL
Model Number KINGFIR SUTR RETRVR /TISS GRSPR W/WB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-13970w, batch 5613977 was received for investigation.Visual inspection identified that the jaws at the distal tip were hanging loose from the assembly, as the tip pin had broke.The observed condition is consistent with misuse, such as through the use of excessive force when handling the device.
 
Event or Problem Description
It was reported that during a meniscus arthroscopy performed on (b)(6) 2021, the gripper was discovered to be broken at the top where it holds objects.The procedure was completed using a new product of the same part number with no patient effect.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h10.Additional investigation conclusion: the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
KINGFIR SUTR RETRVR /TISS GRSPR W/WB
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19211890
Report Number1220246-2024-02591
Device Sequence Number18203122
Product Code NBH
UDI-Device Identifier00888867015784
UDI-Public00888867015784
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKINGFIR SUTR RETRVR /TISS GRSPR W/WB
Device Catalogue NumberAR-13970W
Device Lot Number5613977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown